# SDR RRXA11424

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 5753157
- Condition: Corroded
- Location: Sta 574  L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LONGERON AND SKIN CORRODED AT L24 R TO L22R AT STA 574 AT APU BLANKING PLATE.  MADE REPAIR BY BLENDING OUT AREA, FABRICATING REPAIR PART AND INSTALLING IAW DHSK 873-536
